Acta Mathematica

Sur les systèmes adjoints d'équations différentielles linéaires

René Lagrange

Full-text: Open access

Article information

Source
Acta Math., Volume 48, Number 1-2 (1926), 179-201.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485887665

Digital Object Identifier
doi:10.1007/BF02629759

Zentralblatt MATH identifier
52.0446.02

Rights
1926 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Lagrange, René. Sur les systèmes adjoints d'équations différentielles linéaires. Acta Math. 48 (1926), no. 1-2, 179--201. doi:10.1007/BF02629759. https://projecteuclid.org/euclid.acta/1485887665


Export citation

Literatur

  • Cf. l'équation (9).